# SDR HEEA0015300

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY SELECTED ON THUMBWHEEL IS NOT PROPERLY DISPLAYED.  REPLACED THUMBWHEEL S1.   FOUND ONE NUMBER ON THUMBWHEEL TO STILL BE INTERMITTENT.
